# SDR HALA2010112500566

- Difficulty date: November 25, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,383 hours, 5,878 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON TOUCHDOWN  IRS L 3.6 NM; ILS C 3.2 NM; ILS R 0.7 NM EXCESS OF 2.0 NM NORMAL LIMIT.  WITH IN LIMITS REF FIM 34-21-00 FIG 107B OK FOR SERVICE.
